# SDR CA051116008

- Difficulty date: October 31, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 23,776 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3031200
- Condition: Failed
- Location: Nr 3
- Part time: 11,569 hours, 11,602 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, E
- Precautionary procedure: E

## Discrepancy

(CAN) ON OCTOBER 31, 05, THE PILOTS WHEN APPROACHING, WERE TOLD TO RETURN TO DEPARTURE, BECAUSE THE AIRPORT WAS CLOSED. UPON LANDING AFTER SLOWING THE AIRCRAFT, THE PILOT TRIED TO BRING THE POWER LEVERS TO FLT IDLE, BUT THE NR 3 ENGINE WOULD NOT MOVE.  MAINTENANCE WAS CALLED TO INSPECT THE CAUSE OF POWER LEVER ON NR 3 ENGINE JAMMED. IT WAS CONFIRMED BY THE AME THAT THE POWER LEVER CONNECTION ON THE ENGINE WAS JAMMED, AND THE ENGINE NEEDS TO BE REPLACED.  THE AIRCRAFT INSPECTED IAW FERRY FLIGHT PERMIT AUTHORIZATION PROCEDURES, AND AIRCRAFT FLIGH T MANUAL PROCEDURES.
